# SDR USAA010331

- Difficulty date: March 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED .5 INCH, BS 1671, RBL 12.  FABRICATED NEW ANGLE PER SRM 53-60-51 AND 51-40-00.  (M)
